Alert archive / Nebraska / Blizzard Watches in 2007
Blizzard Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this blizzard watch at Feb 23, 2007, 2:53 AM MST for 20 counties in Nebraska. It took effect at Feb 24, 2007, 3:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 2:53 AM MST (09:53 UTC)
- In effect from
- Feb 24, 2007, 3:00 AM MST
- Expired
- Feb 23, 2007, 2:40 PM MST
- In force
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 45 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLBF 230953 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 353 AM CST FRI FEB 23 2007 ...MAJOR WINTER STORM TAKING AIM ON WESTERN AND NORTH CENTRAL NEBRASKA... .AN INTENSE UPPER LEVEL LOW PRESSURE CENTER WILL CROSS THE SOUTHERN ROCKIES TODAY...EMERGING ONTO THE CENTRAL PLAINS TONIGHT. AS A COLD FRONT CROSSES WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT...RAIN WILL CHANGE OVER TO SNOW FROM WEST TO EAST LATE TONIGHT INTO SATURDAY MORNING. SOME FREEZING PRECIPITATION IS POSSIBLE DURING THE TRANSITION PERIOD FROM RAIN TO SNOW. AS THE UPPER LEVEL LOW LIFTS ACROSS KANSAS ON SATURDAY...SNOW WILL INTENSIFY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. ACCUMULATIONS OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE. IN ADDITION TO SNOW...NORTHERLY WINDS MAY GUST TO 50 MPH PRODUCING NEAR WHITEOUT CONDITIONS. WEATHER CONDITIONS ARE EXPECTED TO IMPROVE ON SUNDAY AS THE WINTER STORM EXITS EAST OF THE AREA. NEZ024-025-035>037-056>059-069>071-232200- /O.CAN.KLBF.WS.A.0002.070224T0900Z-070225T0000Z/ /O.NEW.KLBF.BZ.A.0001.070224T1000Z-070225T0600Z/ HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 353 AM CST FRI FEB 23 2007 /253 AM MST FRI FEB 23 2007/ ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. THE WINTER STORM WATCH HAS BEEN CANCELED. A POTENT WINTER STORM WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW EARLY SATURDAY MORNING. IN ADDITION TO SNOW...GUSTY NORTHERLY WINDS TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. AS IS THE CASE WITH ANY WINTER STORM...THE TRACK AND SPEED OF THE LOW PRESSURE SYSTEM IS KEY TO THE AMOUNT OF SNOW ACCUMULATION. AS THIS TRACK BECOMES BETTER DEFINED TODAY...APPROPRIATE WINTER STORM OR BLIZZARD WARNINGS WILL BE POSTED. PERSONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ARE URGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS. $$ NEZ005-006-008-009-026-027-038-232200- /O.CAN.KLBF.WS.A.0002.070224T0900Z-070225T0600Z/ /O.NEW.KLBF.BZ.A.0001.070224T1000Z-070225T1200Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...DUNNING...TAYLOR...BROKEN BOW 353 AM CST FRI FEB 23 2007 ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... ...WINTER STORM WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT. THE WINTER STORM WATCH HAS BEEN CANCELED. A POTENT WINTER STORM WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW EARLY SATURDAY MORNING. IN ADDITION TO SNOW...GUSTY NORTHERLY WINDS TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. AS IS THE CASE WITH ANY WINTER STORM...THE TRACK AND SPEED OF THE LOW PRESSURE SYSTEM IS KEY TO THE AMOUNT OF SNOW ACCUMULATION. AS THIS TRACK BECOMES BETTER DEFINED TODAY...APPROPRIATE WINTER STORM OR BLIZZARD WARNINGS WILL BE POSTED. PERSONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ARE URGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS. $$ NEZ023-094-232200- /O.NEW.KLBF.BZ.A.0001.070224T1000Z-070225T0600Z/ GRANT-WESTERN CHERRY- INCLUDING THE CITIES OF...HYANNIS...CODY...MERRIMAN...KILGORE 253 AM MST FRI FEB 23 2007 ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. A POTENT WINTER STORM WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW EARLY SATURDAY MORNING. IN ADDITION TO SNOW...GUSTY NORTHERLY WINDS TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. AS IS THE CASE WITH ANY WINTER STORM...THE TRACK AND SPEED OF THE LOW PRESSURE SYSTEM IS KEY TO THE AMOUNT OF SNOW ACCUMULATION. AS THIS TRACK BECOMES BETTER DEFINED TODAY...APPROPRIATE WINTER STORM OR BLIZZARD WARNINGS WILL BE POSTED. PERSONS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ARE URGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS. $$ NEZ004-022-232200- /O.EXB.KLBF.WS.A.0002.070224T1000Z-070225T0000Z/ SHERIDAN-GARDEN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH 253 AM MST FRI FEB 23 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON. A POWERFUL WINTER STORM WILL APPROACH WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT WITH ACCUMULATIONS OF 2 TO 6 INCHES POSSIBLE. AS IS THE CASE WITH ANY WINTER STORM...THE TRACK AND SPEED OF THE LOW PRESSURE SYSTEM IS KEY TO THE AMOUNT OF SNOW ACCUMULATION. AS THIS TRACK BECOMES BETTER DEFINED TODAY...APPROPRIATE WINTER STORM WARNINGS OR ADVISORIES WILL BE POSTED. PERSONS ACROSS PORTIONS OF THE EASTERN PANHANDLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NEZ007-010-028-029-232200- /O.EXT.KLBF.WS.A.0002.070224T1800Z-070225T1200Z/ BOYD-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...SPENCER...ONEILL...BURWELL...BARTLETT 353 AM CST FRI FEB 23 2007 ...WINTER STORM WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE WINTER STORM WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. A POTENT WINTER STORM WILL IMPACT NORTH CENTRAL NEBRASKA ON SATURDAY. THE POTENTIAL EXISTS FOR GREATER THAN 6 INCHES OF SNOW ACCUMULATION BY SUNDAY MORNING. IN ADDITION TO HEAVY SNOW...GUSTY NORTHERLY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. AS IS THE CASE WITH ANY WINTER STORM...THE TRACK AND SPEED OF THE LOW PRESSURE SYSTEM IS KEY TO THE AMOUNT OF SNOW ACCUMULATION. AS THIS TRACK BECOMES BETTER DEFINED TODAY...APPROPRIATE WINTER STORM WARNINGS OR ADVISORIES WILL BE POSTED. PERSONS ACROSS PORTIONS OF THE EASTERN PANHANDLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. $$ BUTTLER
1 follow-up statement
000 WWUS43 KLBF 232140 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CST FRI FEB 23 2007 ...MAJOR WINTER STORM WILL IMPACT WESTERN AND NORTH CENTRAL NEBRASKA LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT... .AN INTENSE UPPER LEVEL STORM SYSTEM WILL EMERGE FROM THE SOUTHERN ROCKIES BY SUNRISE ON SATURDAY MORNING. SURFACE LOW PRESSURE WILL DEEPEN ACROSS WESTERN KANSAS IN RESPONSE THE ARRIVAL OF THE UPPER SYSTEM...AND AT FIRST PUMP WARM MOIST AIR INTO CENTRAL NEBRASKA AND LEAD TO THUNDERSTORM CHANCES FRIDAY EVENING INTO EARLY SATURDAY MORNING. AS THE LOW SLOWLY PROGRESSES ACROSS SOUTHERN KANSAS SATURDAY COLD AIR WILL BE DRAWN INTO WESTERN AND NORTH CENTRAL NEBRASKA ALLOWING ANY RAINFALL TO CHANGE OVER TO SLEET OR SNOW FROM WEST TO EAST ON SATURDAY. SOME INTERMITTENT FREEZING PRECIPITATION IS POSSIBLE DURING THE TRANSITION PERIOD FROM RAIN TO SNOW MAINLY EAST OF HIGHWAY 83 SATURDAY MORNING. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHWEST NEBRASKA...THE SANDHILLS AND INTO NORTH CENTRAL NEBRASKA...MAINLY MID MORNING TO EARLY EVENING ON SATURDAY. IN ADDITION TO SNOW...NORTHERLY WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 MPH WILL PRODUCE NEAR WHITEOUT CONDITIONS. DRIFTING OF THE SNOW IS LIKELY CAUSING VERY HAZARDOUS TRAVEL CONDITIONS AND IS NOT ADVISED. POWER OUTAGES AND ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY ACROSS NEBRASKA AND SURROUNDING AREAS ON SATURDAY. WEATHER CONDITIONS ARE EXPECTED TO IMPROVE ON SUNDAY AS THE WINTER STORM EXITS EAST OF THE AREA. NEZ023-024-035-036-056>058-069-094-241200- /O.UPG.KLBF.BZ.A.0001.070224T1000Z-070225T0600Z/ /O.NEW.KLBF.BZ.W.0001.070224T0900Z-070225T0300Z/ GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-CHASE- WESTERN CHERRY- INCLUDING THE CITIES OF...HYANNIS...MULLEN...ARTHUR...TRYON... CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...CODY... MERRIMAN...KILGORE 340 PM CST FRI FEB 23 2007 /240 PM MST FRI FEB 23 2007/ ...BLIZZARD WARNING IN EFFECT FROM 3 AM CST /2 AM MST/ TO 9 PM CST /8 PM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 3 AM CST /2 AM MST/ TO 9 PM CST /8 PM MST/ SATURDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW EARLY SATURDAY MORNING AND BECOME HEAVY AT TIMES. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES SATURDAY...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 8 TO 12 INCH RANGE EXPECTED BY SATURDAY EVENING. IN ADDITION TO SNOW...NORTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. $$ NEZ025-037-059-070-071-241200- /O.UPG.KLBF.BZ.A.0001.070224T1000Z-070225T0600Z/ /O.NEW.KLBF.BZ.W.0001.070224T1200Z-070225T0600Z/ THOMAS-LOGAN-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...THEDFORD...STAPLETON...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 340 PM CST FRI FEB 23 2007 ...BLIZZARD WARNING IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW EARLY SATURDAY MORNING AND BECOME HEAVY AT TIMES. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES SATURDAY...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 8 TO 12 INCH RANGE EXPECTED BY LATE SATURDAY NIGHT. IN ADDITION TO SNOW...NORTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. $$ NEZ006-008-009-026-027-038-241200- /O.UPG.KLBF.BZ.A.0001.070224T1000Z-070225T1200Z/ /O.NEW.KLBF.BZ.W.0001.070224T1200Z-070225T1200Z/ KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT... DUNNING...TAYLOR...BROKEN BOW 340 PM CST FRI FEB 23 2007 ...BLIZZARD WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW BY MID DAY SATURDAY MORNING AND BECOME HEAVY AT TIMES. FREEZING PRECIPITATION WILL ALSO BE POSSIBLE DURING THE CHANGE OVER PHASE AS TEMPS HOVER AROUND THE FREEZING MARK. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES SATURDAY...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 8 TO 12 INCH RANGE EXPECTED BY SUNDAY MORNING. IN ADDITION TO SNOW...NORTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. $$ NEZ005-241200- /O.UPG.KLBF.BZ.A.0001.070224T1000Z-070225T1200Z/ /O.NEW.KLBF.BZ.W.0001.070224T1200Z-070225T0600Z/ EASTERN CHERRY- INCLUDING THE CITY OF...VALENTINE 340 PM CST FRI FEB 23 2007 ...BLIZZARD WARNING IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW EARLY SATURDAY MORNING AND BECOME HEAVY AT TIMES. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 8 TO 12 INCH RANGE EXPECTED BY LATE SATURDAY NIGHT. IN ADDITION TO SNOW...NORTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. $$ NEZ010-028-029-241200- /O.UPG.KLBF.WS.A.0002.070224T1800Z-070225T1200Z/ /O.NEW.KLBF.BZ.W.0001.070224T1200Z-070225T1200Z/ HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...ONEILL...BURWELL...BARTLETT 340 PM CST FRI FEB 23 2007 ...BLIZZARD WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW BY MID MORNING SATURDAY AND BECOME HEAVY AT TIMES. FREEZING PRECIPITATION MAY ALSO BE POSSIBLE DURING THE CHANGE OVER SATURDAY MORNING. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES SATURDAY...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 8 TO 12 INCH RANGE EXPECTED BY LATE SATURDAY NIGHT. IN ADDITION TO SNOW...NORTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. $$ NEZ004-022-241200- /O.UPG.KLBF.WS.A.0002.070224T1000Z-070225T0000Z/ /O.NEW.KLBF.WS.W.0001.070224T0900Z-070225T0000Z/ SHERIDAN-GARDEN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH 240 PM MST FRI FEB 23 2007 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. AFTER A BRIEF PERIOD OF RAIN SNOW WILL BECOME ESTABLISHED ACROSS NORTHWEST NEBRASKA PRIOR TO SUNRISE AND BECOME HEAVY AT TIMES. SNOWFALL RATES OF AN INCH PER HOUR WILL BE POSSIBLE SATURDAY...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 4 TO 7 INCH RANGE EXPECTED BY LATE SATURDAY NIGHT. IN ADDITION TO SNOW...NORTH WINDS OF 30 TO 40 MPH WITH A FEW GUSTS APPROACHING 50 MPH POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NEZ007-241200- /O.UPG.KLBF.WS.A.0002.070224T1800Z-070225T1200Z/ /O.NEW.KLBF.WS.W.0001.070224T1200Z-070225T1200Z/ BOYD- INCLUDING THE CITY OF...SPENCER 340 PM CST FRI FEB 23 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A POTENT WINTER STORM WILL ORGANIZE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE TONIGHT INTO SATURDAY. RAIN WILL EVENTUALLY CHANGEOVER TO SNOW BY MID-DAY SATURDAY BECOME HEAVY AT TIMES. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE SATURDAY...WITH STORM TOTAL SNOWFALL AMOUNTS IN THE 9 TO 12 INCH RANGE EXPECTED BY LATE SATURDAY NIGHT. IN ADDITION TO SNOW...NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ARE POSSIBLE AS WELL. THE COMBINATION OF HEAVY SNOW AND GUSTY WINDS MAY PRODUCE NEAR WHITEOUT CONDITIONS AT TIMES. ROAD CLOSURES WILL BE A VERY REAL POSSIBILITY AND TRAVEL IS NOT RECOMMENDED. POWER OUTAGES MAY ALSO BECOME A PROBLEM WITH THE WIND AND HEAVY WET SNOWFALL. RANCHERS SHOULD TAKE APPROPRIATE STEPS TO FEED AND SHELTER ANIMALS...WITH CALVING SEASON WELL UNDER WAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CDC/13
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this blizzard watch went out at Feb 22, 12:54 PM MST, 13 hours 59 minutes earlier.
Area forecast discussion, Feb 22, 12:54 PM MST, 13 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 154 PM CST THU FEB 22 2007 .SYNOPSIS... IT APPEARS THE ARCTIC AIR HAS DRIFTED A LITTLE FARTHER SOUTH AND EAST THROUGH THE MISSOURI BASIN AND INTO NCNTL NEB THAN ANTICIPATED EARLIER. DEVELOPING SFC LOW PRESSURE OVER THE NRN INTERMOUNTAIN REGION WILL MAINTAIN A SFC BOUNDARY ACROSS THE MISSOURI BASIN AND PERHAPS EVEN FARTHER SOUTH. THE 12Z MAV GUIDANCE HAS RESPONDED BY FCSTING MUCH COOLER TEMPS (3-5F) ACROSS NCNTL ZONES FOR SATURDAY. THIS INCREASES THE PROBABILITY OF FREEZING RAIN FROM BROKEN BOW NORTH AND EAST. THIS IS A STORM TYPICAL PATTERN. SOUTHEAST RETURN FLOW WILL CONTINUE TONIGHT AND INCREASE THROUGHOUT THE DAY FRIDAY. A WINTER STORM WATCH WILL BE ISSUED FOR PARTS OF WESTERN AND NCNTL NEB. && .DISCUSSION... TONIGHT-FRIDAY NIGHT...SELY WINDS WILL STRENGTHEN. THE NAM...GFS AND GUIDANCE ALL INDICATE FOG...STRATUS FORMATION TONIGHT AND THE NAM SHOWS FREEZING DRIZZLE COULD DEVELOP THROUGH 15Z. THIS IS VERY CONSISTENT WITH DEEP PLAINS CYCLOGENESIS EVENTS. THUNDERSTORMS ARE POSSIBLE FRIDAY EVENING AS THE THE SFC LOW DROPS THROUGH THE WRN HIGH PLAINS AND DEEPENS DRAGGING THE 850 MB COLD FRONT SOUTH. THE COMBINATION OF STRONG WARM AIR ADVECTION AHEAD OF THE LOW...DEEPENING MOISTURE AND SYNOPTIC SCALE LIFT APPEARS TO BE FAVORABLE FOR STORMS TO DEVELOP. OFTEN TIMES STORMS WILL FIRE RIGHT ALONG THE 850MB COLD FRONT WHICH WILL ALSO BE THE RAIN SNOW IN THIS CASE PRODUCING THUNDER SNOW. SATURDAY-SUNDAY...MODELS CONTINUE TO CONVERGE ON A SFC LOW DEEPENING TO NEAR 988MB ACROSS NRN KS AND TRACKING EAST AT 15 MPH ON SATURDAY THROUGH NORTHERN KS. THE GENERAL CONSENSUS OF THE UKMET...NAM...GFS AND ECMWF ARE WINTER STORM CONDITIONS WILL DEVELOP LATE FRIDAY NIGHT AND CONTINUE SATURDAY AND SATURDAY NIGHT ACROSS PARTS OF WESTERN AND NCNTL NEB. THE UKMET IS THE SLOWER AND SHOWS WINTER STORM CONDITIONS STILL UNDERWAY ACROSS THE NERN ZONES SUNDAY MORNING. THE NAM AND THE GFS ARE FASTER EXITING THE STORM BY 12Z SUNDAY. THE WATCH WILL BEGIN AROUND 3 AM SATURDAY MORNING AND CONTINUE ACROSS PARTS OF THE FCST AREA UNTIL 9 AM SUNDAY MORNING. THIS IS THE MIDDLE OF ALL THE MODELS WHICH VARY THE STORM EXITING BETWEEN 12Z SUNDAY AND 18Z SUNDAY. QPF VALUES RANGE FROM 1/2 TO 1 INCH IN THE UKMET TO 1 1/2 INCHES IN THE GFS WITH THE NAM SHOWING LOCALLY AMOUNTS RANGING FROM NEAR ZERO TO 1 3/4 INCHES. THE OFFICIAL FCST USES THE CONSERVATIVE UKMET QPF WHICH PRODUCES 4 TO 8 INCHES OF SNOW. THIS IS A SLIGHT INCREASE OVER THE PREVIOUS FCST AND IS WETTER THAN THE HPC GUIDANCE. SNOWFALL AMOUNTS ASSUME A RAIN/FREEZING RAIN/SNOW LINE FORMS AND SOME OF THE QPF FALLS AS RAIN BEFORE CHANGEOVER TO SNOW. WE ALSO HAVE HIGH LIQUID CONTENT COURTESY OF THE EL NINO 3.4 REGION OF THE PACIFIC AND THE GULF OF MEXICO. H7 TEMPS WARMER THAN -10C SO THE STORM HAS LESS THAN PRIME THERMODYNAMICS FOR SNOW GROWTH. IT IS QUITE POSSIBLE LATER FCST WILL INCREASE THE FCST SNOWFALL AMOUNTS CONSIDERABLY BUT THIS IS THE FIRST FCST THAT HAS SHOWN ANY MODEL CONSENSUS IN FCST QPF. WINDS HAVE BEEN FAIRLY CONSISTENT IN THE NAM ALTHOUGH THE MAV GUIDANCE IS ABOUT 3-4KTS STRONGER THAN THE MET SATURDAY AFTN. WITH THE 15 MPH STORM MOTION SPEED...THE WEAKER NAM WINDS ARE FAVORED BUT THESE SPEEDS MAY NEED TO BE INCREASED IF THE MAV GUIDANCE CONTINUES TO TREND HIGHER. AND IF THE MODELS CONTINUE TO TREND COLDER PARTS OF THE FCST AREA MAY NEED TO BE PLACED UNDER A BLIZZARD WATCH. SIMILARLY...COOLER MAV TEMPS HAVE BEEN BLENDED INTO THE FCST FOR SATURDAY WHICH PLACES HIGHS IN THE LOWER 30S WITH A FEW MID 30S SOUTHWEST. MONDAY-TUESDAY...RECOVERY DAYS WITH WEAK WARM AIR ADVECTION. WEDNESDAY-THURSDAY...MODEL SOLNS OF THE GFS AND ECMWF APPEAR TO SUGGEST ANOTHER VERY STRONG STORM SYSTEM WILL TRACK THROUGH THE CNTL PLAINS. 20 POP FOR RAIN OR SNOW HAVE BEEN INTRODUCED DURING THE TIME FRAME. LATER FCSTS WILL RAISE THIS PROBABILITY IF MODELS CONTINUE TO ADVERTISE THIS FEATURE. && .AVIATION... VFR CONDITIONS THE REST OF THE AFTERNOON AND INTO TONIGHT. THEN AREAS OF MVFR STRATUS AND FOG WILL DEVELOP OVER SOUTHERN AREAS AND LIFT NORTHWARD DURING THE EARLY MORNING HOURS TOMORROW. AS TEMPERATURES FALL DURING THE LATE NIGHT HOURS...PATCHY DRIZZLE OR FREEZING DRIZZLE MAY ALSO DEVELOP. MVFR STRATUS WILL BE SLOW TO LIFT TO VFR DURING THE LATE MORNING AND EARLY AFTERNOON HOURS TOMORROW. && .LBF WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH LATE FRIDAY NIGHT THROUGH SUNDAY MORNING ZONES 024-025-035>037-056-069>071. && CDC
Hazardous weather outlook, Feb 22, 9:10 PM MST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1010 PM CST THU FEB 22 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-240415- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1010 PM CST THU FEB 22 2007 /910 PM MST THU FEB 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ABUNDANT LOW LEVEL MOISTURE WILL FLOW INTO WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT. WIDESPREAD FOG IS POSSIBLE AFTER MIDNIGHT. VISIBILITIES MAY BE REDUCED TO UNDER A MILE AT TIMES. PATCHY FREEZING DRIZZLE IS ALSO POSSIBLE LATE TONIGHT...ALTHOUGH ICE ACCUMULATION IS EXPECTED TO BE MINIMAL...EVEN A LITTLE ICE CAN CREATE SLICK CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FOG WILL BURN OFF BY LATE MORNING ACROSS THE OUTLOOK AREA. ON FRIDAY AFTERNOON...A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL LIFT NORTHEAST FROM THE DESERT SOUTHWEST INTO THE SOUTHERN ROCKIES. AS THIS SYSTEM PUSHES EAST OF THE SOUTHERN ROCKIES FRIDAY EVENING...IT WILL COMBINE WITH ABUNDANT GULF MOISTURE...LEADING TO SCATTERED THUNDERSTORMS. AT THIS TIME...THE BEST CHANCES FOR WIDESPREAD THUNDERSTORMS IS EAST OF A LINE FROM SPRINGVIEW...TO ARNOLD...TO EUSTIS. WEST OF THIS LINE...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. A COLD FRONT WILL BEGIN TO WORK THROUGH WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT FRIDAY NIGHT. RAIN SHOWERS...WILL GRADUALLY MIX WITH FREEZING RAIN BEFORE CHANGING OVER TO SNOW BY EARLY SATURDAY MORNING. WIDESPREAD ACCUMULATING SNOWS ARE LIKELY ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SNOW TOTALS GREATER THAN 6 INCHES IS EAST OF A LINE FROM VALENTINE...TO CHAPPELL. IN ADDITION TO SNOW...STRONG NORTHERLY WINDS...GUSTING TO 45 MPH WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING OF SNOW...AND AT TIMES NEAR BLIZZARD LIKE CONDITIONS. PERSONS PLANNING TRAVEL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS WEEKEND SHOULD CONTINUE TO CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS. WEATHER CONDITIONS ARE EXPECTED TO IMPROVE ON SUNDAY AS THE WINTER STORM MOVES EAST OF THE AREA. HOWEVER...ANOTHER POTENTIALLY MAJOR WINTER STORM IS EXPECTED TO MOVE ACROSS THE PLAINS ON WEDNESDAY AND THURSDAY. ADDITIONAL SIGNIFICANT SNOWFALL IS POSSIBLE. AS IS THE CASE WITH ANY WINTER STORM...THE TRACK AND STRENGTH OF THE STORM IS KEY TO WHERE AND WHEN THE HEAVIEST SNOW WILL FALL. AT THIS TIME THE TRACK IS STILL UNCERTAIN...AND PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 2:40 PM MST | Blizzard Warning | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more | 36 hr |
| Feb 23, 2:40 PM MST | Winter Storm Warning | LBF | Boyd, Garden, Sheridan | 24 hr |
Nearby
Blizzard Watches in Nebraska, 2007Every blizzard watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.